Yıl 2015, Cilt 18, Sayı 18, Sayfalar 1 - 20 2015-12-01

DING PROJECTIVE AND DING INJECTIVE DIMENSIONS

Chaoling Huang [1] , Tongsuo Wu [2]

136 189

The concepts of Ding projective, injective R-modules were first introduced by Ding and his partners in [J. Aust. Math. Soc., 86 (2009), 323– 338] and [J. Algebra Appl., 7(4) (2008), 491–506], respectively. In this paper, we investigate Ding projective, Ding injective dimensions of modules and rings.
Gorenstein projective module, Gorenstein injective module, Ding projective module, Ding injective module, change of rings
Konular Matematik ve İstatistik
Diğer ID JA69ET68ZK
Dergi Bölümü Makaleler
Yazarlar

Yazar: Chaoling Huang

Yazar: Tongsuo Wu

Bibtex @ { ieja266200, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {18}, pages = {1 - 20}, doi = {10.24330/ieja.266200}, title = {DING PROJECTIVE AND DING INJECTIVE DIMENSIONS}, key = {cite}, author = {Wu, Tongsuo and Huang, Chaoling} }
APA Huang, C , Wu, T . (2015). DING PROJECTIVE AND DING INJECTIVE DIMENSIONS. International Electronic Journal of Algebra, 18 (18), 1-20. DOI: 10.24330/ieja.266200
MLA Huang, C , Wu, T . "DING PROJECTIVE AND DING INJECTIVE DIMENSIONS". International Electronic Journal of Algebra 18 (2015): 1-20 <http://dergipark.gov.tr/ieja/issue/25193/266200>
Chicago Huang, C , Wu, T . "DING PROJECTIVE AND DING INJECTIVE DIMENSIONS". International Electronic Journal of Algebra 18 (2015): 1-20
RIS TY - JOUR T1 - DING PROJECTIVE AND DING INJECTIVE DIMENSIONS AU - Chaoling Huang , Tongsuo Wu Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266200 DO - 10.24330/ieja.266200 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 1 EP - 20 VL - 18 IS - 18 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266200 UR - http://dx.doi.org/10.24330/ieja.266200 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra DING PROJECTIVE AND DING INJECTIVE DIMENSIONS %A Chaoling Huang , Tongsuo Wu %T DING PROJECTIVE AND DING INJECTIVE DIMENSIONS %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 18 %N 18 %R doi: 10.24330/ieja.266200 %U 10.24330/ieja.266200